MathSciNet Relay Station
MathSciNet bibliographic data
MR1801533 39A20 (39A10)
Stević, Stevo Behavior of the positive solutions of the generalized Beddington-Holt equation. Panamer. Math. J. 10 (2000), no. 4, 77–85.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement